2.50
Hdl Handle:
http://hdl.handle.net/10147/244353
Title:
Report of side effects associated with the use of drugs 1990
Authors:
National Drugs Advisory Board (NDAB)
Publisher:
National Drugs Advisory Board (NDAB)
Issue Date:
1990
URI:
http://hdl.handle.net/10147/244353
Item Type:
Report
Language:
en
Description:
The assistance and interest in the voluntary reporting scheme is greatly appreciated by the Board, particularly the efforts made by a small but nonetheless significant number of consistent reporters who contribute regularly. However the overall figure represents a decrease in reporting rates, a decline which has occurred over the last 5 years. Increased participation by all groups, and in particular hospital staff, doctors, nurses and pharmacists would be very much welcomed. It is hoped that general practitioners will continue to increase reports of their experiences to the Board as they have over the years.
Keywords:
MEDICINES; CAUSES OF HARM
Local subject classification:
ADVERSE EVENTS

Full metadata record

DC FieldValue Language
dc.contributor.authorNational Drugs Advisory Board (NDAB)en_GB
dc.date.accessioned2012-09-17T14:56:49Z-
dc.date.available2012-09-17T14:56:49Z-
dc.date.issued1990-
dc.identifier.urihttp://hdl.handle.net/10147/244353-
dc.descriptionThe assistance and interest in the voluntary reporting scheme is greatly appreciated by the Board, particularly the efforts made by a small but nonetheless significant number of consistent reporters who contribute regularly. However the overall figure represents a decrease in reporting rates, a decline which has occurred over the last 5 years. Increased participation by all groups, and in particular hospital staff, doctors, nurses and pharmacists would be very much welcomed. It is hoped that general practitioners will continue to increase reports of their experiences to the Board as they have over the years.en_GB
dc.language.isoenen
dc.publisherNational Drugs Advisory Board (NDAB)en_GB
dc.subjectMEDICINESen_GB
dc.subjectCAUSES OF HARMen_GB
dc.subject.otherADVERSE EVENTSen_GB
dc.titleReport of side effects associated with the use of drugs 1990en_GB
dc.typeReporten
All Items in Lenus,the Irish health repository are protected by copyright, with all rights reserved, unless otherwise indicated.